# SDR DALA2023082206835

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2927956) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500C-500D DAMAGED. REMOVED AND REPLACED FWD CARGO R/H FLOOR BAFFLE STA500C-D WITH NEW ITEM # 143A7510-24 IAW B737 SRM 51-40-02-0G-0 DRAWING #143A7505.
